# SDR REXA2014070200643

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 16,780 hours, 10,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW FLOOR LIGHTING STRIP AT SEATS 13 CD IS MISSING.  REPLACED EXIT ROW FLOOR LIGHTING STRIP AS REQUIRED.
